# SDR 2000UALA00089

- Difficulty date: February 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 20,043 hours, 4,137 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Engine Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

EN ROUTE GRU-MIA, EXPERIENCED LEFT ENGINE BLEED VALVE FLUCTUATIONS.  *S/D*  CAUSE WAS DETERMINED TO BE A FAULTY HIGH PRESSURE FAN AIR VALVE CONTROLLER (HPFAC), P/N: 3399100-11, LEAKING CONTROL AIR DURING HP OPENING (TOP OF DESCENT).
